Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 409, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2008, 5:53 PM CDT for Chilton County, Coosa County, Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 5:53 PM CDT (22:53 UTC)
- Expired
- Jul 22, 2008, 6:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chilton County, AL, Coosa County, AL
The radar
The Birmingham radar (KBMX), 43 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:10 PM CDT | TSTM WND DMG | 2 Ne Clanton, AL | TREE UPROOTED ON WINDOVER DR IN CLANTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 12:34 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1950 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 222253
SVRBMX
ALC021-037-222330-
/O.NEW.KBMX.SV.W.0409.080722T2253Z-080722T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHILTON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF CLANTON...
WEST CENTRAL COOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 630 PM CDT
* AT 551 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLANTON...
AND MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGGINS FERRY PARK BY 620 PM CDT...
VERBENA AND 7 MILES SOUTHWEST OF DOLLAR BY 625 PM CDT...
THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 200 THROUGH 219.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR CENTRAL ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3278 8681 3300 8671 3292 8640 3271 8645
3271 8658 3271 8660
TIME...MOT...LOC 2253Z 304DEG 16KT 3287 8662
$$
141 follow-up statement
000
WWUS54 KBMX 222310
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT TUE JUL 22 2008
ALC021-037-222330-
/O.CON.KBMX.SV.W.0409.000000T0000Z-080722T2330Z/
CHILTON AL-COOSA AL-
610 PM CDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL COOSA AND EAST CENTRAL CHILTON COUNTIES...
AT 608 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COOPER...OR ABOUT NEAR CLANTON...MOVING SOUTHEAST AT 18 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COOPER BY 615 PM CDT...
HIGGINS FERRY PARK BY 620 PM CDT...
MITCHELL DAM...VERBENA AND 7 MILES SOUTHWEST OF DOLLAR BY 625 PM
CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR CENTRAL ALABAMA.
LAT...LON 3277 8678 3295 8662 3292 8640 3286 8642
3281 8643 3271 8645 3271 8660
TIME...MOT...LOC 2310Z 304DEG 16KT 3283 8655
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:42 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 22, 3:42 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 342 PM CDT TUE JUL 22 2008 .DISCUSSION... ONGOING CONVECTION HAS AFFECTED NEARLY HALF OF THE CWA AND IS EXPECTED TO CONTINUE WELL INTO THE OVERNIGHT HOURS. THE CURRENT STORMS ARE BEING FUELED/ENHANCED BY INTENSE AFTERNOON HEATING. ALTHOUGH DEWPOINTS HAVE MIXED OUT A BIT NOW...INSTABILITY REMAINS HIGH WITH LAPS LIFTED INDICES AT OR BELOW -4 ACROSS MOST OF THE AREA AND WIDESPREAD CAPE IN EXCESS OF 3000. AFTER SUNSET...THE INTENSITY OF THUNDERSTORMS SHOULD DIMINISH A BIT...BUT SEVERE STORMS WILL REMAIN POSSIBLE THANKS TO SOME 20 TO 30 KNOT WINDS BETWEEN 700 AND 800 MB. INTERACTION WITH THE NUMEROUS OUTFLOW BOUNDARIES ACROSS THE AREA MAY ALSO HELP TO FOCUS LIFT...HELPING TO OFFSET THE LOSS OF DAYTIME HEATING. IF THAT WERE NOT ENOUGH TO WORK ABOUT...AN MCS...CURRENTLY MOVING INTO NORTHERN ARKANSAS...MAY THREATEN TO MOVE INTO NORTHWESTERN ALABAMA AFTER MIDNIGHT. TOMORROW WILL BE A REPEAT OF TODAY AS A ILL DEFINED SURFACE BOUNDARY CONTINUES TO SINK SLOWLY INTO CENTRAL ALABAMA. THUNDERSTORMS MAY HAVE A HARDER TIME GETTING STARTED TOMORROW DUE TO INCREASED CLOUD COVER...BUT ANY BREAKS IN THE CLOUDS WILL SET UP THERMALLY INDUCED BOUNDARIES HELPING TO INITIATE THUNDERSTORMS. THE GOOD NEWS...TEMPERATURES WILL NOT BE AS INTENSE. HIGHS SHOULD TOP OUT IN THE LOWER 90S TOMORROW. FOR THE REMAINDER OF THE WORK WEEK...THUNDERSTORMS WILL REMAIN POSSIBLE...BUT AS THE SURFACE BOUNDARY DISSIPATES AND UPPER LEVEL ENERGY SHIFTS OUT OF THE AREA...THE THREAT FOR STRONG OR SEVERE WEATHER WILL DECREASE. LOOK FOR HIGH TEMPERATURES IN THE LOW TO MIDDLE 90S. HEIGHTS ACTUALLY RISE A BIT BY FRIDAY WITH GUIDANCE TEMPERATURES REMAINING PRETTY STEADY. WITH THAT IN MIND...ELECTED TO SIDE WITH THE WARMER END OF GUIDANCE. NORTHWESTERLY FLOW OVER THE WEEKEND INTO EARLY NEXT WEEK WILL KEEP CENTRAL ALABAMA IN A ABNORMALLY WET PATTERN FOR LATE JULY. TEMPERATURES WILL BE CLOSE TO NORMAL. && .AVIATION...18Z TAF DISCUSSION. HAZE IS SLIGHTLY REDUCING VISIBILITIES AT MOST TAF SITES EARLY THIS AFTERNOON...WITH THE EXCEPTION OF MGM AND TOI. THE BIGGEST IMPACT ON AVIATION WILL COME LATER THIS AFTERNOON...WITH MOSTLY ISOLATED CONVECTION AFFECTING THE SOUTHERN TAF SITES AND MORE ORGANIZED CONVECTION ACROSS THE NORTH. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY AND BECOME LINEAR...WITH THE MAIN LINE MOVING FROM NORTHWEST TO SOUTHEAST ACROSS CENTRAL ALABAMA DURING THE LATE AFTERNOON AND EVENING...AND EXITING THE AREA BY MIDNIGHT. EXPECT FOG TO REDUCE VISIBILITIES AT MGM AND TOI FOR A FEW HOURS AGAIN EARLY TOMORROW MORNING. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 91 66 91 65 / 50 60 50 20 10 ANNISTON 71 93 68 92 68 / 50 60 50 20 10 BIRMINGHAM 73 92 69 90 69 / 40 60 50 20 10 TUSCALOOSA 72 93 70 93 70 / 30 60 40 20 10 CALERA 72 93 69 92 68 / 30 60 50 20 10 AUBURN 73 90 69 89 68 / 30 50 50 20 10 MONTGOMERY 73 94 70 93 69 / 30 50 40 20 10 TROY 72 92 69 91 66 / 20 50 40 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 07/07/07
Hazardous weather outlook, Jul 22, 9:57 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 957 AM CDT TUE JUL 22 2008 ALZ011>015-017>050-231200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 957 AM CDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY FROM 1 PM UNTIL 10 PM. THE BEST CHANCE FOR ORGANIZED SEVERE STORMS WILL BE NORTH OF I-20...BUT ISOLATED SEVERE STORMS ARE POSSIBLE AREA WIDE. THE MAIN THREAT WILL BE GUSTY WINDS UP TO 60 MPH...BUT THE STORMS WILL ALSO CONTAIN FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. THERE IS ALSO A HIGH POTENTIAL FOR WET MICROBURSTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS ALL OF CENTRAL ALABAMA MAINLY BETWEEN 1 PM AND 10 PM. THE MAIN THREAT WITH THESE STORMS WILL BE STRONG GUSTY WINDS UP TO 50 MPH AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY AND WEDNESDAY.
In the hours before
Local storm report, Jul 22, 3:55 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 3 WSW MARKTON 33.87N 86.06W
07/22/2008 ETOWAH AL LAW ENFORCEMENT
TREES AND POWERLINES DOWN ON PENINSULA POINT.
&&
GOLDENLocal storm report, Jul 22, 4:06 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 2 NNE BLEECKER 32.61N 85.15W
07/22/2008 E0.50 INCH LEE AL EMERGENCY MNGR
NEAR THE INTERSECTION OF COUNTY ROAD 379 AND COUNTY ROAD
250.
0155 PM TSTM WND DMG ROANOKE 33.15N 85.37W
07/22/2008 RANDOLPH AL EMERGENCY MNGR
TREES AND POWERLINES DOWN IN ROANOKE AND ALONG HWY 22
BETWEEN ROANOKE AND ROCK MILLS.
0155 PM TSTM WND DMG 1 W ROANOKE 33.14N 85.38W
07/22/2008 RANDOLPH AL EMERGENCY MNGR
*** 1 INJ *** TOP OF PINE TREE FELL ON MOBILE HOME AND
INJURED 1 PERSON WHO WAS TRANSPORTED TO THE HOSPITAL.
0205 PM HAIL 2 SSW STROUD 33.03N 85.34W
07/22/2008 E0.75 INCH CHAMBERS AL EMERGENCY MNGR
REPORTED AT FIVE POINTS.
0212 PM TSTM WND DMG 2 S BLEECKER 32.55N 85.16W
07/22/2008 LEE AL EMERGENCY MNGR
TREES AND POWER LINES DOWN
0243 PM HAIL VINCENT 33.39N 86.41W
07/22/2008 E0.75 INCH SHELBY AL TRAINED SPOTTER
REPORTED IN NORTHWEST SIDE OF TOWN.
0253 PM HAIL 5 E BIRMINGHAM 33.53N 86.71W
07/22/2008 E0.75 INCH JEFFERSON AL PUBLIC
REPORTED IN IRONDALE.
0300 PM TSTM WND DMG ATTALLA 34.02N 86.09W
07/22/2008 ETOWAH AL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0300 PM TSTM WND DMG RAINBOW CITY 33.95N 86.04W
07/22/2008 ETOWAH AL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0309 PM HAIL VERNON 33.76N 88.11W
07/22/2008 E0.25 INCH LAMAR AL EMERGENCY MNGR
REPORTED IN THE CITY.
0310 PM TSTM WND DMG 3 WSW MARKTON 33.87N 86.06W
07/22/2008 ETOWAH AL LAW ENFORCEMENT
TREES AND POWERLINES DOWN ON PENINSULA POINT.
&&
GOLDENLocal storm report, Jul 22, 4:21 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
421 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG NEW MOON 34.39N 85.52W
07/22/2008 CHEROKEE AL EMERGENCY MNGR
A COUPLE TREES DOWN ACROSS COUNTY ROADS 96, 41, AND
60...TIME ESTIMATED.
&&
GOLDENLocal storm report, Jul 22, 4:40 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
440 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG NEW MOON 34.39N 85.52W
07/22/2008 CHEROKEE AL EMERGENCY MNGR
CORRECTED...A COUPLE TREES REPORTED DOWN ACROSS COUNTY
ROADS 96, 41, 60 AND NEAR THE INTERSECTION OF COUNTY
ROADS 713 AND 99...ALL WERE AROUND THE NEW MOON AREA.
&&
GOLDENLocal storm report, Jul 22, 5:06 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 4 SSE CHILDERSBURG 33.22N 86.32W
07/22/2008 E0.50 INCH TALLADEGA AL TRAINED SPOTTER
REPORTED AT INTERSECTION OF HWY 280 AND CENTER HILL
RD...TIME ESTIMATED.
0445 PM TSTM WND DMG 3 WNW SYLACAUGA 33.19N 86.31W
07/22/2008 TALLADEGA AL LAW ENFORCEMENT
TREES DOWN BLOCKING THE ROADWAY AT 450 MERKEL LOOP.
0445 PM LIGHTNING 3 SSE CHILDERSBURG 33.23N 86.34W
07/22/2008 TALLADEGA AL FIRE DEPT/RESCUE
CHILDERSBURG VFD REPORTS A HOUSE AND BARN ON FIRE DUE TO
LIGHTNING STRIKE...TIME ESTIMATED.
&&
GOLDENLocal storm report, Jul 22, 5:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM LIGHTNING HELENA 33.29N 86.85W
07/22/2008 SHELBY AL AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON LAUREL WOODS COURT. FIRE
DEPARTMENT ENROUTE.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:46 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 29 min |
| Jul 22, 1:03 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 27 min |
| Jul 22, 1:17 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 28 min |
| Jul 22, 1:26 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 34 min |
| Jul 22, 1:46 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 29 min |
| Jul 22, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 37 min |
| Jul 22, 1:55 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 50 min |
| Jul 22, 2:03 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 27 min |
| Jul 22, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 34 min |
| Jul 22, 2:12 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 33 min |
| Jul 22, 2:22 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 38 min |
| Jul 22, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 37 min |
| Jul 22, 2:25 PM CDT | Flash Flood Warning | BMX | Lee | 95 min |
| Jul 22, 2:34 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 26 min |
| Jul 22, 2:45 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 15 min |
| Jul 22, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 27 min |
| Jul 22, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Tallapoosa | 34 min |
| Jul 22, 3:01 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 44 min |
| Jul 22, 3:08 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 37 min |
| Jul 22, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 16 min |
| Jul 22, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 31 min |
| Jul 22, 3:47 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 28 min |
| Jul 22, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 33 min |
| Jul 22, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 28 min |
| Jul 22, 4:50 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 25 min |
| Jul 22, 5:01 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Talladega | 29 min |
| Jul 22, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 25 min |
| Jul 22, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 24 min |
| Jul 22, 6:39 PM CDT | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.